| Model Number |
FG000016-05 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Skin Infection (4544)
| Date of Event |
06/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient used infusion set on their abdomen for approximately 6 days which led to infection at the infusion set site which led to admission into emergency department and performed an incision and drainage procedure to remove pus and blood from the site and provided iodine for wound care and was prescribed doxycycline 100 mg on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.